Last reply 3 weeks ago
Peristeen

Looks like I’m having to start using peristeen as bowel muscles are knackered. Does anyone have any experience? Sorry for the subject. Ain’t MS crap!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 weeks ago

@bullman , you’re not alone with this problem :-

https://shift.ms/forums/topic/full-of-it


bullman
3 weeks ago

Cheers @stumbler


guinness
3 weeks ago

@bullman, love your comment at the end.


bullman
3 weeks ago

Thanks @guinness Stay strong. You have had a tough time these last few years. I read your posts. Us Yorkies are strong!


guinness
3 weeks ago

@bullman I love to make Fun of my Disabilities and have numerous T Shirts that I do wear my fav at the moment is. LIFE is a DICK, as you have no REASON, why it get’s HARD. Love it when people read them and SMILE .


tonyms47
3 weeks ago

You are right, not the nicest subject to talk about. Nonetheless, it’s imperative. I’ve just started some medication to shrink my prostate.
My bladder is absolutely knackered. Just like most peoples with neurological disorders. Anyway, the medication that the doctor gave me last week, I am having terrible side-effects with. So I’m waiting for some other medication that hopefully will work better.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.